Quantum Giambelli formulas for isotropic Grassmannians

Anders Skovsted Buch, Andrew Kresch, Harry Tamvakis

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Let X be a symplectic or odd orthogonal Grassmannian which parametrizes isotropic subspaces in a vector space equipped with a nondegenerate (skew) symmetric form. We prove quantum Giambelli formulas which express an arbitrary Schubert class in the small quantum cohomology ring of X as a polynomial in certain special Schubert classes, extending the authors' cohomological Giambelli formulas.

Original languageEnglish (US)
Pages (from-to)801-812
Number of pages12
JournalMathematische Annalen
Issue number3
StatePublished - Nov 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quantum Giambelli formulas for isotropic Grassmannians'. Together they form a unique fingerprint.

Cite this